Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Bleeding, nausea, vomiting, constantly sleeping after removing implanon. Pregnant?

Hello I got my implanon removed sometime in September 12th and I had slight bleeding that lasted for 2 days the week I got my implanon out and than it stopped and than I got a blood pregnancy test October 9th but it was negative and than shortly after that I started bleeding again October 13th thru 15th non stop but it was very light and it was pinkish reddish at times and after that about 3 weeks after that I started getting very nauseous but not to the point that I was vomiting just felt like I was and it is still going on and I have been sleeping non stop for the past week or so. Could I be pregnant?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Fertility usually returns within six weeks of removal of Implanon, So, it looks like you have ovulated. You should take a blood pregnancy test as HPTs may not be positive in early stages owing to their lesser sensitivity. Do not take any medication unless your pregnancy test results come out. Take further advice from your doctor. Take care.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor